# SDR IPXA2025041065760

- Difficulty date: March 10, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 25,469 hours, 16,974 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Strap
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1825 UPPER FUSELAGE APU DOOR SURROUND STRAP P/N 148N3138-8000 HAS CORROSION AND CORRODED NUTPLATES.  INSTALLED (3EA) STRAPS AND (1EA) FILLER PER B757 SRM 53-80-15-2R-1 HL P/N BACB30NW8K8X BACH #4374992 COLLAR P/N HL70-8 (235 EA) HL.
